# SDR QXEA200602288

- Difficulty date: July 6, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT WING OUTBOARD TRAILING EDGE FLAP TOP SKIN REQUIRES PAINT STRIP IN AREA LOCATED 24 INCHES FROM INBOARD END FOR FURTHER INSPECTION.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10-150-801, SRSM 57-52-30-320-801, SRM 57-52-30-992-801, SRM 51-21-10-380-801 AND SRM 51-25-30-370-801.
